Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

White patch on tongue, taking corticosteroids for my asthma

Hi, I have this white patch on my tongue and I m sure it s not candida nor stomach problems, I should mention that I ve been taking corticosteroids for my asthma for almost 12 years and I have this white coat on my tongue since I can remember. I also have extremely fissured tongue. I brush my tongue and teeth 2-3 times per day so I don t think I have higenic problems.... please help (I miconazole and probiotics for a long time to treat my problem but they never did, and this white coat is only on my tongue and it increases and decreases in size a little bit but it never fades from the root
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi, you may be having candida infections, you are denying it. it can be confirmed by KOH mount. you can use antifungal oral paint. after that make sure to mouth rinse after taking inhalation. take multivitamins.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor